# SDR FDEA202309271783

- Difficulty date: September 27, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK FOUND CORROSION AT FR45 PLUS 3", Y450 INSTALLED NEW SECTION OF SEAT TRACK AND ACCOMPLISHED THE SPLICE REPAIR THIS IS CAT.A   REPAIR I.A.W FEDEX EA NO:T6-5310-T0376506 P1, TITLE: FUSELAGE-MAINFRAME-MAIN CARGO   SEAT TRACK SPLICE REPAIR BETWEEN FR47 AND FR48 AT Y450  "MAJOR REPAIR"
